... week now. Is this normal? Can someone please let me know now
Hi Rean, Yes, Wellbutrin can make one very nervous! If you have the type of depression associated with anxiety/panic attacks you need to call your doc and get off this stuff.
Are you taking this for depression? If you give us a bit more info, it would be helpfull.
Sure hope you feel better soon!
I was having the same concern last week and I am finding just today that it seems to be subsiding although as others have said it affects each of us differently. As it is a stimulant, I soon found I have to take it first thing in the morning. When I first began the drug I took it at dinner time and that kept me awake until the middle of the night. Not good if you must work!
I believe it will take at least 2 weeks and as much as 4 weeks to settle in - which is why my doctor wants to see me at the four week mark. Whatever you decide, I hope you are soon seeing some good results.
I am so thankful of this forum as we really don't know what normal is.
Thanks to Christine and Raije for helping me with my question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2009 • 1 answer
Posted 27 Feb 2010 • 1 answer
Posted 9 Jan 2015 • 3 answers
Anxiety from Wellbutrin? My psych changed me from Wellbutrin XL 150 mgs to Wellbutrin SR 100 mg BID?
Posted 23 Sep 2017 • 2 answers
Posted 5 Feb 2018 • 2 answers